# SDR SWAA2023102514173

- Difficulty date: October 23, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 30,973 hours, 14,722 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT GALLEY SERVICE DOOR GRIT BAR HINGE LOOSE GRIT BAR FALLS.<[01] ADJUSTED FWD GALLEY SERVICE DOOR GRIT BAR HINGES IAW SIP.
